Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tingling and rashes on the thighs after having unprotected sex with a sex worker. Chances of HIV?

hi i m 27 i went thailand last year and i went to massage parlor. i had a few drinks that night and decided to go their on the way home. i had a ear infection that night which got alot worst the next day. so anyways while i got a massge she left the room and came back with a condom. i ended up having sex with her and then at the end i realize the condom broke. a few weeks later i was in europe and a rash appeared on my thighs. by the time i got back home it was gone so i didnt worry about it. lately i have been getting a tingling feeling in my thighs and now i can feel it to my feet . i was wondering of the chances of me having HIV? and if i m more of a chance getting if i had a ear infection( immune system being down). does this sound like the side effects? i m going to go to the doctors tomorrow.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

Ear infection has nothing to do with HIV transmission as you assumed that it reduced your immunity and made you more susceptible.

The rash over your thigh which vanished within few days might have been either due to a fungal infection or a rash due to allergy or irritation.
Tingling feeling of thigh and feet are not early symptoms of HIV. It may be even due to your anxiety and fear for HIV.
Your physician will guide you properly.
Dr S.Murugan
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor